# SDR USAA2012082400004

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 59,518 hours, 23,679 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING WORK ON PREVIOUSLY DEFERRED MAINTENANCE, FOUND DISCHARGED OXYGEN GENERATOR AT SEAT 9DEF.  REMOVED AND REPLACED O2 GENERATOR AT SEAT 9DEF.  OK FOR SERVICE.
